MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Tubes Adult Aire-Cuf; Tube Tracheostomy and Tube Cuff

ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Tubes Adult Aire-Cuf; Tube Tracheostomy and Tube Cuff
Catalog Number 750180
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction

Brand Name
Bivona Tubes Adult Aire-Cuf
Common Device Name
Tube Tracheostomy and Tube Cuff
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial international
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north,
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key50035244
Report Number3012307300-2026-07741
Device Sequence Number9908640
Product Code JOH
UDI-Device Identifier15021312006421
UDI-Public(01)15021312006421(17)300707(10)6130527
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryFR
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number750180
Device Lot Number6130527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight123 LB